# SDR CALA2024072902127

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 108,243 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R3 EMER LT BATT M33401 TEST FAIL REFER HX NR WO. 3536653 AND ORIGINAL BY DR R3 EMER LIGHT BATTERY M33401 REPLACED AND TESTED NORMAL IAW A MM 33-51-06 WORK ACCOMPLISHED BY MECH AND INSPECTED BY
